MAUDE Adverse Event Report: DEPUY MITEK LLC US VAPR 3.5MM HOOK 1-PIECE ELECTRODE -EA; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

DEPUY MITEK LLC US VAPR 3.5MM HOOK 1-PIECE ELECTRODE -EA; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 227305
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: udi: (b)(4).D4: the expiration date is currently unavailable.Investigation summary: a photo was returned to depuy synthes mitek for evaluation.The depuy synthes mitek team conducted a visual inspection of the returned photo.Visual analysis of the photo revealed the device in used condition, however, it is not possible to verify the issue reported.Manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.As part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.Based on the investigation findings, the reported complaint was not confirmed.The device is required for testing, the photo provided does not contain enough evidence to determine why the customer experienced the failure, hands on analysis should provide the required evidence to provide a root cause.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.
 
Event or Problem Description
It was reported by the sales rep in china that during an unknown procedure on (b)(6) 2023, it was observed that the vapr 3.5mm hook 1-piece electrode -ea device was not read by the console and only the 90° tripolar worked.Another like device was used to complete the procedure.There was a five minute delay in the procedure reported.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H6: the actual device has been returned and is currently pending evaluation.Once the device has been evaluated, a supplemental medwatch report will be sent accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.Investigation summary : the device associated with this report was returned to depuy synthes for evaluation.On visual inspection, the device comes in its open package, the connector and pins are in good condition as well as the cable.On functional test, the device was connected to a test generator, the device was immediately recognized.The ablation function was activated for 1 minute, the device worked as intended.The ablation function was activated for 1 minute, the device worked as intended.The overall complaint was unconfirmed as the observed condition of the vapr 3.5mm hook 1-piece electrode -ea would not contribute to the complained device issue.A manufacturing record evaluation was performed for the finished device u2302063 number, and no non-conformances were identified.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
VAPR 3.5MM HOOK 1-PIECE ELECTRODE -EA
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 
3035526892
MDR Report Key18362881
Report Number1221934-2023-04682
Device Sequence Number15480938
Product Code GEI
UDI-Device Identifier10886705009718
UDI-Public10886705009718
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K082643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number227305
Device Lot NumberU2302063
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Supplement Date Received by Manufacturer03/12/2024
03/14/2024
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date03/13/2024
03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale